BREAKING NEWS

Metro

World

Spiritual

11 Jul 2018

UNILAG Student Bleeds To Death After Allegedly Taking Tramadol And Codeine

A student of the University of Lagos has died after allegedly taking some cocaine and Tramadol at a party.
Dennis

It has been reported that a 200 Level student of the University of Lagos has died.

The young man identified as Dennis Mkpanam aka Daddy.linkup, died after allegedly overdosing on Tramadol and codeine.

Local reports show that Dennis, an Electrical Engineering and Computer Science student was said to have taken the illicit combination while hanging out with some friends, yesterday. Shortly after that, he collapsed and bled from the nose.

He was subsequently rushed to the Lagoon hospital where he was temporarily stabilized, but later started convulsing again and eventually gave up the ghost around 11:57pm.

THINK YOUR FRIEND WOULD BE INTRESTED? SHARE THIS STORY USING ANY OF THE SHARE BUTTON BELOW ⬇

PLACE YOUR TEXT ADVERT BELOW:>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Loading...

SHARE YOUR STORY WITH US VIA EMAIL: INFO@247NIGERIANEWSUPDATE.CO

RECEIVE NEWS VIA OUR WHATSAPP, KINDLY TEXT +234 701 056 0394 TO ADD YOU

CLICK HERE TO JOIN US ON OUR YOUTUBE CHANNEL FOR NEWS UPDATE

CLICK HERE TO JOIN US ON TWITTER FOR INSTANT NEWS UPDATE: @247NGNEWSUPDATE

CLICK HERE TO JOIN MILLIONS AROUND THE GLOBE TO READ NEWS ON OUR FACEBOOK FAN PAGE

FOR INSTANT UPDATES ON INSTAGRAM CLICK HERE

RECEIVE INSTANT NEWS UPDATE VIA OUR BBM BROADCAST: D3EDEFDF

 
Copyright © 2015 247 Nigeria News Update
Website by Tech Guardian